Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Lower abdominal pain, colon inflamed, stool dark, had heart attacks. What can help?

Hi,I have been having lower abdominal pain for over 2 years now. I had a colonoscopy when this first started. They found my colon was inflamed and did biopsy which was neg. I have lost over 20 lbs (mostly early on) I also had a barium xray and some other test with some machine. Every day,all day for over 2 yrs now I have been in pain. Recently my first morning stool is very dark. Today all black except for a few brown spots. I must also mention that I am a heart patient with CAD. 2 heart attacks,2 CABG s (5x) & (1x) and also a pacemaker. I am not allowed to take Nsaids due to my heart disease,so I have never been given anything since the inflammation was found.It sure feels more inflamed now than it did over 2 yrs ago. I am 52 yrs of age, Male.
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Radiation 's  Response
are you on any antiplatelet agent or not . you may have inflammatory bowel disease. dark stool signify upper abdominal blood loss. upper GI endoscopy should also be done. consult a gastroenterologist.
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor